Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 19, NWS Norman, OK

April 27, 2024Foard County, Knox County, Texas

NWS Norman, OK issued this tornado warning at Apr 27, 2024, 2:01 PM CDT for Foard County, Knox County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2024, 2:01 PM CDT (19:01 UTC)
Expired
Apr 27, 2024, 2:45 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Foard County, TX, Knox County, TX

The radar

The Altus AFB radar (KFDR), 108 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 2:33 PM CDTHAIL 1.517 Ne Benjamin, TXDelayed Twitter Report.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:10 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.0 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2024-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2024-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2578 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
2.8
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

095 
WFUS54 KOUN 271901
TOROUN
TXC155-275-271945-
/O.NEW.KOUN.TO.W.0019.240427T1901Z-240427T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
201 PM CDT Sat Apr 27 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Foard County in northern Texas...
  Central Knox County in northern Texas...

* Until 245 PM CDT.

* At 201 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 6 miles northwest of Benjamin, moving northeast at 30
  mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Benjamin, Vera, and Gilliland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3354 9991 3365 9997 3388 9954 3362 9954
TIME...MOT...LOC 1901Z 243DEG 26KT 3363 9988 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

MDU
3 follow-up statements
658 
WWUS54 KOUN 271909
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
209 PM CDT Sat Apr 27 2024

TXC155-275-271945-
/O.CON.KOUN.TO.W.0019.000000T0000Z-240427T1945Z/
Foard TX-Knox TX-
209 PM CDT Sat Apr 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN FOARD AND CENTRAL KNOX COUNTIES...

At 209 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles north of Benjamin, moving northeast at 30 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Benjamin, Vera, and Gilliland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3356 9986 3368 9992 3388 9954 3362 9954
TIME...MOT...LOC 1909Z 243DEG 26KT 3365 9981 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

MDU
826 
WWUS54 KOUN 271919 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
219 PM CDT Sat Apr 27 2024

TXC155-275-271945-
/O.CON.KOUN.TO.W.0019.000000T0000Z-240427T1945Z/
Foard TX-Knox TX-
219 PM CDT Sat Apr 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN FOARD AND NORTHEASTERN KNOX COUNTIES...

At 219 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gilliland, moving northeast at 25 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gilliland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3362 9980 3371 9986 3388 9954 3370 9954
TIME...MOT...LOC 1919Z 231DEG 22KT 3371 9975 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

MDU
760 
WWUS54 KOUN 271934
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
234 PM CDT Sat Apr 27 2024

TXC155-275-271945-
/O.CON.KOUN.TO.W.0019.000000T0000Z-240427T1945Z/
Foard TX-Knox TX-
234 PM CDT Sat Apr 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN FOARD AND NORTHEASTERN KNOX COUNTIES...

At 233 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gilliland, moving northeast at 30 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gilliland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3366 9968 3377 9974 3388 9954 3370 9954
TIME...MOT...LOC 1933Z 243DEG 26KT 3376 9964 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

MDU

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 27, 1:22 PM CDT, 39 minutes earlier.

Area forecast discussion, Apr 27, 1:22 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Norman OK
122 PM CDT Sat Apr 27 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Sunday)
Issued at 112 PM CDT Sat Apr 27 2024

Dangerous convective environment in place today and into tonight.
Storms have already fired out west with severe and tornado
warnings already issued this morning. A special balloon sounding
issued by the NSSL near Weatherford shows a concerning profile
with 2500 J/kg SBCAPE, 0-1km SRH near 25 kts, effective shear of
60 knots all indicative of a volatile air mass in place. A PDS
Tornado Watch has already been issued for western Oklahoma and
western north Texas with the expectation this will likely be
expanded eastward within the next several hours. Guidance has
trended a bit slower with the forward progression of supercell
thunderstorms, and the latest indication is central Oklahoma
should be impacted by dangerous supercell thundrestorms capable of
producing strong to violent tornadoes within the 3 PM to 9 PM time
frame.

Complicating this is the high potential for very heavy rainfall
which will quickly lead to flash flooding issues where these
storms set up. The WPC has issued a high risk of flash flooding
for parts of east-central Oklahoma, though it should be stressed
that there is uncertainty with the placement of this. Central and
southern Oklahoma are at risk of dangerous flash flooding issues.

Repeated rounds of thunderstorms are expected, and the public
should not let their guard down after a storm has passed.
Many public events are occurring today and with people out of the
office/school, there is a high concern in our office of people
being out on the roads or away from shelters. We urge those who
can to remain near a shelter today as the environment resembles
that of previous historic tornadic outbreaks. Please heed
warnings!

Thompson

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 112 PM CDT Sat Apr 27 2024

Thunderstorms should exit our forecast area tomorrow morning.
ADditional forecast details will be given with later packages.

&&

.AVIATION...
(18Z TAFS)
Issued at 1131 AM CDT Sat Apr 27 2024

Severe thunderstorms will continue to develop across western and
northern Oklahoma and western north Texas through the afternoon
with the potential for large hail and strong tornadoes. Recent
short-term guidance has suggested that storms will be arriving a
bit later into central Oklahoma (around 3-5 PM), and these storms
will also bring the threat of large hail and tornadoes
(potentially strong). Tonight, there is a high potential for
repeated thunderstorms with very heavy rainfall across parts of
central, southern, and southeastern Oklahoma. This activity could
exit our forecast area as early as 7-8 AM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  79  55  79 / 100  20   0  10
Hobart OK         56  80  51  81 /  70   0   0  10
Wichita Falls TX  59  81  56  83 / 100  10   0   0
Gage OK           50  77  46  81 /  10  10  10  10
Ponca City OK     60  79  49  77 / 100  40  10  10
Durant OK         63  77  61  82 /  90  90  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ004>008-010>013-
     015>020-022>032-035-037>048-050>052.

TX...Flood Watch through Sunday evening for TXZ086-089-090.

&&

SHORT TERM...01
LONG TERM....01
AVIATION...01
Hazardous weather outlook, Apr 27, 2:57 AM CDT, 11 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
257 AM CDT Sat Apr 27 2024

OKZ004>048-050>052-TXZ083>090-280800-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
257 AM CDT Sat Apr 27 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE..Today and Tonight...

.Thunderstorms...
There is a moderate risk of severe thunderstorms today across
a large portion of northern into central and southern Oklahoma and
portions of western north Texas. An enhanced risk covers much of
the remainder of western north Texas and Oklahoma.

Multiple rounds of severe storms will be possible across the area
today and tonight. Hail to the size of baseballs, damaging wind
gusts of up to 80 mph and tornadoes, some of which could be
strong, will all be possible.

.Heavy Rainfall...
Multiple rounds of thunderstorms will also result in a risk for
flooding by late today and tonight particularly near and east of
I-35.

Fire Weather...
Near critical fire weather conditions are possible this afternoon
across northwest Oklahoma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
There will be a chance of severe thunderstorms Sunday across
southeast Oklahoma. A chance of thunderstorms will return across
the area Wednesday and continue through Friday. Although
widespread severe is not expected a few strong to severe storms
appear possible.

.Flooding...
Chance of heavy rainfall and possible flooding will continue
Sunday morning across southeast Oklahoma.

.Fire Weather...
Near critical fire weather conditions may develop Tuesday
afternoon across northwest Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 27, 12:25 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Norman OK
1225 PM CDT Sat Apr 27 2024

OKZ006-271800-
Alfalfa OK-
1225 PM CDT Sat Apr 27 2024

...Strong thunderstorms will impact portions of Alfalfa County
through 100 PM CDT...

At 1225 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Burlington to 4 miles east of Carmen.
Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cherokee, Carmen, Burlington, Amorita, Byron, Lambert, Ingersoll,
Great Salt Plains Lake, Driftwood, and Waldron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 9811 3674 9811 3651 9853 3690 9854
      3700 9839
TIME...MOT...LOC 1725Z 236DEG 29KT 3689 9845 3660 9838

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mahale
Special weather statement, Apr 27, 12:50 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Norman OK
1250 PM CDT Sat Apr 27 2024

OKZ021-271815-
Beckham OK-
1250 PM CDT Sat Apr 27 2024

...Strong thunderstorms will impact portions of western Beckham
County through 115 PM CDT...

At 1249 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Erick to 10 miles northwest of Vinson.
Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Erick and Delhi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3519 10000 3542 9976 3542 9966 3512 9967
      3512 9978 3503 9979 3503 10000
TIME...MOT...LOC 1749Z 214DEG 29KT 3523 9985 3501 9999

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MDU
Local storm report, Apr 27, 12:59 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1259 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     Hail             2 E Goodlett            34.33N 99.86W
04/27/2024  E1.25 Inch       Hardeman           TX   Trained Spotter

&&

RB
Special weather statement, Apr 27, 12:59 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Norman OK
1259 PM CDT Sat Apr 27 2024

OKZ006-007-011-012-271830-
Major OK-Garfield OK-Alfalfa OK-Grant OK-
1259 PM CDT Sat Apr 27 2024

...Strong thunderstorms will impact portions of southeastern Alfalfa,
southwestern Grant, western Garfield and eastern Major Counties
through 130 PM CDT...

At 1259 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Longdale to near Meno to
near Goltry. Movement was northeast at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Enid, Fairview, Helena, Waukomis, Lahoma, Ringwood, Drummond, Cleo
Springs, Goltry, Ames, Meno, Nash, Hillsdale, Carrier, Vance Air
Force Base, Orienta, and Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3637 9788 3617 9795 3617 9858 3637 9856
      3679 9786
TIME...MOT...LOC 1759Z 230DEG 34KT 3617 9844 3636 9817 3650 9816

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale
Local storm report, Apr 27, 1:12 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
112 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     Hail             6 SW Eldorado           34.42N 99.73W
04/27/2024  E1.00 Inch       Jackson            OK   Trained Spotter

&&

RB
Special weather statement, Apr 27, 1:17 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Norman OK
117 PM CDT Sat Apr 27 2024

OKZ014-021-271845-
Roger Mills OK-Beckham OK-
117 PM CDT Sat Apr 27 2024

...A strong thunderstorm will impact portions of south central Roger
Mills and northern Beckham Counties through 145 PM CDT...

At 117 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Sayre, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elk City, Sayre, Cheyenne, Erick, and Berlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3561 9968 3546 9936 3540 9937 3515 9980
      3522 9992
TIME...MOT...LOC 1817Z 218DEG 30KT 3535 9970

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MDU

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 12:00 PM CDTSpecial Weather StatementOUNHardeman30 min
Apr 27, 12:15 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman30 min
Apr 27, 12:43 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHardeman47 min
Apr 27, 1:38 PM CDTSevere Thunderstorm WarningOUNFoard, Knox52 min
Apr 27, 2:26 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKnox49 min
Apr 27, 2:36 PM CDTTornado WarningOUNBaylor, Foard, Knox, Wilbarger39 min
Apr 27, 2:56 PM CDTTornado WarningOUNKnox49 min
Apr 27, 3:06 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBaylor, Wilbarger39 min
Apr 27, 3:41 PM CDTTornado Warning Considerable damage threatOUNBaylor, Knox49 min
Apr 27, 3:43 PM CDTTornado WarningOUNWichita, Wilbarger47 min
Apr 27, 3:52 PM CDTAreal Flood AdvisoryOUNKnox3 hr
Apr 27, 3:59 PM CDTSevere Thunderstorm WarningOUNKnox31 min
Apr 27, 4:14 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNBaylor, Wilbarger46 min
Apr 27, 4:19 PM CDTTornado WarningOUNWichita, Wilbarger41 min
Apr 27, 4:22 PM CDTAreal Flood AdvisoryOUNBaylor, Wilbarger3 hr
Apr 27, 4:29 PM CDTSpecial Weather StatementOUNKnox31 min
Apr 27, 4:45 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox45 min
Apr 27, 4:57 PM CDTTornado WarningOUNBaylor, Wichita, Wilbarger48 min
Apr 27, 5:02 PM CDTSevere Thunderstorm WarningOUNBaylor, Wilbarger28 min
Apr 27, 5:06 PM CDTFlash Flood WarningOUNBaylor, Foard, Knox, Wilbarger4 hr
Apr 27, 5:26 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNWichita, Wilbarger49 min
Apr 27, 5:31 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox, Wilbarger44 min
Apr 27, 5:35 PM CDTTornado WarningOUNWichita, Wilbarger25 min
Apr 27, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNWichita, Wilbarger48 min
Apr 27, 5:48 PM CDTAreal Flood AdvisoryOUNWichita3 hr
Apr 27, 5:56 PM CDTTornado WarningOUNWichita49 min
Apr 27, 6:13 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Knox, Wichita, Wilbarger47 min
Apr 27, 6:27 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Clay, Wichita48 min
Apr 27, 6:35 PM CDTSevere Thunderstorm WarningOUNClay, Wichita40 min
Apr 27, 6:44 PM CDTTornado WarningOUNWichita46 min
Apr 27, 6:57 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Knox48 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.